Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12188/3368
Title: Хируршко ортодонтско третирање на импактирани канини
Authors: Васков И, Бајрактарова-Ѓорчулоска Н, Чолаков Х.
Issue Date: 1978
Source: Макед Стоматол Прегл 1978; 2(4): 337-44.
URI: http://hdl.handle.net/20.500.12188/3368
Appears in Collections:Faculty of Dentistry: Articles

Show full item record

Page view(s)

11
Last Week
3
Last month
0
checked on Apr 3, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.